# SDR RU3A03011

- Difficulty date: June 16, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N73
- Make and model: Beech 300BEECH
- Aircraft serial: FF8
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Condition: Damaged
- Location: Rt Bleed Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE AT FL200 RIGHT BLEED AIR FAIL ANNUNCIATOR LIGHT ILLUMINATED.  EXECUTED EMERGENCY ROCEDUES AND LANDED AT NEAREST AIRPORT.  FBO MAINTENANCE TROUBLESHOT SYSTEM AND FOUND HOLE IN RIGHT BLEED AIR SENSING LINE.  SPLICE LINE AND OPS CHECK GOOD.  (M)
